# SDR SWIA200616835

- Difficulty date: July 11, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 24,194 hours, 34,896 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHUTDOWN LEFT ENGINE AND DIVERTED TO CDC AFTER LOSS OF OIL PRESSURE.  REPLACED LINE ON LEFT ENGINE OIL COOLER.
